MathSciNet Relay Station
MathSciNet bibliographic data
MR1337088 (96e:46044) 46E30 (46C99)
Xu, Zong Ben; Zhang, Zhuo Sheng Another family of characteristic inequalities for $L\sp p$ spaces. (Chinese) Acta Math. Sinica 37 (1994), no. 4, 433–439.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement